# SDR MALA070017

- Difficulty date: January 16, 2007
- Submitted: January 26, 2007
- Operation: Air carrier
- Aircraft: N412XJ
- Make and model: Saab 340B
- Aircraft serial: 340B412
- Aircraft time: 23,161 hours, 25,200 cycles
- System (JASC): 2430 · DC Generating System
- Part: Battery Pack
- Part number: 501171202
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAILED CAP CHECK PER BF GOODRICH CMM WO 418119 PN501-1712-02.  REPLACED BATTERY PACK.
